# SDR HNAA2021022500059

- Difficulty date: February 5, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,604 hours, 44,201 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flange
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WING LEADING EDGE UPPER ATTACHMENT FLANGE BENT-NRWC E838627.  REPAIRED RT NR 1 WING LEADING EDGE BY INSTALLING (MS20426AD8), DRILLED AND COUNTERSUNK FOR SCREW IAW ETD2021-145-000134 REV.: A AND EO1-57-21-0026 SEE TURNOVER FOR DETAILS.
